oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Greedy Gauss-Newton algorithms for finding sparse solutions to nonlinear underdetermined systems of equations
Örebro University, School of Science and Technology.ORCID iD: 0000-0003-0332-2315
Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, Ås, Norway.
2017 (English)In: Optimization, ISSN 0233-1934, E-ISSN 1029-4945, Vol. 66, no 7, p. 1201-1217Article in journal (Refereed) Published
Abstract [en]

We consider the problem of finding sparse solutions to a system of underdetermined non-linear system of equations. The methods are based on a Gauss-Newton approach with line search where the search direction is found by solving a linearized problem using only a subset of the columns in the Jacobian. The choice of columns in the Jacobian is made through a greedy approach looking at either maximum descent or an approach corresponding to orthogonal matching for linear problems. The methods are shown to be convergent and efficient and outperform the l1 approach on the test problems presented.

Place, publisher, year, edition, pages
Taylor & Francis, 2017. Vol. 66, no 7, p. 1201-1217
Keyword [en]
Non-linear equations, least squares, Gauss-Newton, sparse optimization, line search
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-58113DOI: 10.1080/02331934.2017.1307982ISI: 000402300900010Scopus ID: 2-s2.0-85016514876OAI: oai:DiVA.org:oru-58113DiVA, id: diva2:1111493
Available from: 2017-06-19 Created: 2017-06-19 Last updated: 2018-01-03Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Gulliksson, Mårten

Search in DiVA

By author/editor
Gulliksson, Mårten
By organisation
School of Science and Technology
In the same journal
Optimization
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 105 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf